MathSciNet Relay Station
MathSciNet bibliographic data
MR400283 58B20 (58E10)
Atkin, C. J. The Hopf-Rinow theorem is false in infinite dimensions. Bull. London Math. Soc. 7 (1975), no. 3, 261–266.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement